Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A reduced set of postulates for abstract Hilbert space


Author: A. E. Taylor
Journal: Bull. Amer. Math. Soc. 41 (1935), 439-448
DOI: https://doi.org/10.1090/S0002-9904-1935-06113-0
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 12 (1935), 847--848
MathSciNet review: 1563108
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06113-0